# SDR DALA1146470672

- Difficulty date: July 30, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FRAME DENTED AND GOUGED STA 1500 BETWEEN STR 26 AND 27L.  FABRICATED REPAIR SECTION IAW B757 SRM 53-00-07 REPAIR 5 PG 201 FIG 201.  AT SAA/SAT DURING HMV ON NON ROUTINE 189493 WO 88243980001.
